First Aid Only Aspirin Tablets

Unrated 0 reviews | Submit a Review

Your Price: $15.99
Additional Price:

Qty:

This product is eligible for 2 Loyalty points per dollar.

Comparable to Bayer® Aspirin, First Aid Only’s 5-grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu.

  • Active ingredient: Aspirin, 325 mg.

All orders are shipped via ground except for certain larger orders, ambulance cots, etc. which ship via commercial trucking service.

When shipping ground you can expect the following transit days to your location. Please note: The transit days are based on business days.

Free Shipping